As a fellow 76 year old with a similar diagnosis [G9 T3bN1MO, locally advanced, high risk] I can relate to your Zoladex experience. At two years (out of the three) I chose to stop taking Z, partly because the 5 year survival rates for anything beyond 18 months are only a couple of percent better than those for 3 years, plus the ten year rates are the same. I considered that the side effects, loss of libido, weight gain, loss of strength, lack of sleep, slight ostopaenia [etc] as not good for the body or the head in either the short or long term.
Dave, who started this thread and Andy, like myself, pulled out at around the 2 year mark. Your situation might be quite different so this might not be an option for you but if the side effects are seriously messing with your QoL it's worth checking out as a possibility.
edit: Sertraline might help for anxiety and maybe sleep. Exercise is definitely useful. Some specific physio advice could be useful.
Edited by member 02 Oct 2023 at 05:06
| Reason: Not specified